# SDR CA070514013

- Difficulty date: March 9, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN LOSS OF OIL PRESSURE DURING CRUISE AND WAS REMOVED FROM SERVICE FOR FURTHER INVESTIGATION.  MFG WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514013)
